×

zbMATH — the first resource for mathematics

A note on Castelnuovo-Mumford regularity and Hilbert coefficients. (English) Zbl 1423.13094

MSC:
13D45 Local cohomology and commutative rings
13A30 Associated graded rings of ideals (Rees ring, form ring), analytic spread and related topics
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Blancafort, C., Hilbert functions of graded algebras over Artinian rings, J. Pure Appl. Algebra, 125, 55-78, (1998) · Zbl 0893.13004
[2] Brodmann, M. P.; Sharp, R. Y., Local Cohomology: An Algebraic Introduction with Geometric Applications, 136, (2013), Cambridge University Press: Cambridge University Press, Cambridge · Zbl 0903.13006
[3] Bruns, W.; Herzog, J., Cohen-Macaulay Rings, 39, (1993), Cambridge University Press: Cambridge University Press, Cambridge
[4] Chardin, M.; Moreno-Socias, G., Regularity of lex-segment ideals: Some closed formulas and applications, Proc. Amer. Math. Soc., 131, 1093-1102, (2003) · Zbl 1036.13014
[5] L. X. Dung and L. T. Hoa, Dependence of Hilbert coefficients, Manuscripta Math.149 (2016) 235-249, Erratum 154 (2017) 551-552.
[6] Hoa, L. T., Reduction numbers of equimultiple ideals, J. Pure Appl. Algebra, 109, 111-126, (1996) · Zbl 0877.13002
[7] Hoa, L. T.; Hyry, E., Castelnuovo-Mumford regularity of initial ideals, J. Symb. Comp., 38, 1327-1341, (2004) · Zbl 1137.13307
[8] Kirby, D.; Mehran, H. A., A note on the coefficients of the Hilbert-Samuel polynomial for a Cohen-Macaulay module, J. London Math. Soc., 25, 2, 449-457, (1982) · Zbl 0455.13005
[9] Rossi, M. E.; Trung, N. V.; Valla, G., Castelnuovo-Mumford regularity and extended degree, Trans. Amer. Math. Soc., 355, 1773-1786, (2003) · Zbl 1075.13008
[10] Srinivas, V.; Trivedi, V., On the Hilbert function of a Cohen-Macaulay local ring, J. Algebraic Geom., 6, 733-751, (1997) · Zbl 0957.13009
[11] Trivedi, V., Hilbert functions, Castelnuovo-Mumford regularity and uniform Artin-Rees numbers, Manuscripta Math., 94, 485-499, (1997) · Zbl 0893.13003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.